Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Using mx5 and tretin for hair loss. Prescribed with mintop. Is it safe to change medication?

hi, i am 25 yr female and using mx5 fr past 3 mths with some vitamin tablets and tretin 0.05% cream which has improved my hair growth and reduced hair fall.. recently i was asked by my dermatolaogist in (CMC) to use MINITOP 2% only after using DNS roller . so will it be safe to shift to this new treatment or will i continue the previous one.. please help and kindly suggest me what to do next.
Asked On : Mon, 8 Apr 2013
Answers:  2 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response

Welcome to healthcare Magic

You seem to be suffering from female pattern baldness. For female pattern baldness the US FDA approved medicine is minoxidil 2% solution twice a day application. But dermatologists have tried 5 % also which has given good results. But if you go strictly according to protocol use 2%. Both tretin and DNS roller will help in better penetration of minoxidil and tretinoin also seem to have an additional mechanism of action. Both these treatments are alright. DNS roller is an invasive procedure and if the first treatment was working for you you may very well continue the same. If follow up with first doctor is a problem then you can follow second doctor's advice. Long term follow up is required.

Hope this helped.

Take care.
Answered: Mon, 8 Apr 2013
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
welcome to healthcare magic forum
thank you for your query
roller with mintop 2% is very good option for hair loss treatment .
you have responded to hair treatment
so i dont think that roller will help you much
there is chance of infection is there with roller
continue mx5 and vitamin medicine
take healthy diet and reduce stress
i hope i answered your question
Answered: Mon, 8 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor